| Model Number |
M00505550 |
| Medical Device Problem Codes |
Failure to Cut (2587); Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf code a150101 captures the reportable event of failure to deploy.Imdrf code a050702 captures the reportable event of failure to cut.Imdrf code f2301 captures the reportable event of additional device required.
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch was utilized during a gastric per-oral endoscopic myotomy (gpoem) procedure on (b)(6) 2026.During the procedure, the suture cinch handle failed.The peek plug and collar came together; however, the handle's cutting function could not be activated.As a troubleshooting measure, the user manually fired the device and completed the cut.The procedure was successfully completed using the original device.No patient complications were reported as a result of the event.